Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 19, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Feb 21, 2011, 10:29 AM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2011, 10:29 AM CST (16:29 UTC)
- Expired
- Feb 22, 2011, 3:00 AM CST
- In force
- 17 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
935 WHUS73 KGRB 211629 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1029 AM CST MON FEB 21 2011 .....BRISK NORTHEAST WINDS AND HIGH WAVES INTO EARLY TUESDAY MORNING... ..BRISK AND GUSTY NORTHEAST WINDS AND HIGH WAVES WILL CONTINUE DUE TO THE PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER ILLINOIS AND HIGH PRESSURE OVER ONTARIO CANADA. THE HIGH PRESSURE AREA WILL BUILD INTO WI AND LAKE MICHIGAN TUESDAY AFTERNOON WITH MUCH LIGHTER WINDS AND LOWER WAVE HEIGHTS. LMZ541>543-220030- /O.CAN.KGRB.GL.W.0006.000000T0000Z-110221T1800Z/ /O.NEW.KGRB.SC.Y.0019.110221T1629Z-110222T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1029 AM CST MON FEB 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHEAST WINDS TO 30 KTS...WITH HIGHER GUSTS THROUGH THIS AFTERNOON. THE WINDS SHOULD DECREASE TO 15 TO 25 KNOTS WITH A FEW HIGHER GUSTS INTO TONIGHT. * WAVES: WAVES OF 6 TO 9 FEET ARE EXPECTED...BUT SHOULD SUBSIDE TO 4 TO 7 FEET TONIGHT. * FREEZING SPRAY IS ANTICIPATED THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
517 WHUS73 KGRB 212109 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 309 PM CST MON FEB 21 2011 ...BRISK NORTHEAST WINDS AND HIGH WAVES INTO EARLY TUESDAY MORNING... GUSTY NORTHEAST WINDS AND HIGH WAVES WILL CONTINUE INTO TONIGHT... AS HIGH PRESSURE NORTH OF LAKE SUPERIOR GRADUALLY BUILDS IN BEHIND A DEPARTING LOW PRESSURE OVER SOUTHERN INDIANA. LMZ541>543-220515- /O.CON.KGRB.SC.Y.0019.000000T0000Z-110222T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 309 PM CST MON FEB 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY. * WINDS: EAST WINDS 15 TO 25 KTS WITH HIGHER GUSTS THIS EVENING... DECREASING TO 10 TO 15 KTS AFTER MIDNIGHT. * WAVES: WAVES OF 5 TO 8 FEET ARE EXPECTED TO SUBSIDE TO 3 TO 5 FEET LATER TONIGHT. * FREEZING SPRAY IS ANTICIPATED THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
990 WHUS73 KGRB 220302 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 902 PM CST MON FEB 21 2011 ...BRISK NORTHEAST WINDS AND HIGH WAVES INTO EARLY TUESDAY MORNING... GUSTY NORTHEAST WINDS AND HIGH WAVES WILL CONTINUE INTO TONIGHT... AS HIGH PRESSURE NORTH OF LAKE SUPERIOR GRADUALLY BUILDS IN BEHIND A DEPARTING LOW PRESSURE OVER SOUTHERN OHIO. LMZ541>543-220900- /O.CON.KGRB.SC.Y.0019.000000T0000Z-110222T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 902 PM CST MON FEB 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY. * WINDS: EAST WINDS 15 TO 25 KTS DECREASING TO 10 TO 20 KTS AFTER MIDNIGHT. * WAVES: WAVES OF 4 TO 6 FEET ARE EXPECTED TO SUBSIDE TO 3 TO 5 FEET LATER TONIGHT. * FREEZING SPRAY IS ANTICIPATED THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 21, 6:20 AM CST, 4 hours 9 minutes earlier.
Area forecast discussion, Feb 21, 6:20 AM CST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 620 AM CST MON FEB 21 2011 .SHORT TERM...TODAY THROUGH TUESDAY...WINTER WEATHER HEADLINE ADJUSTMENTS ARE THE MAIN FCST CONCERN. THE MAIN AREA OF HEAVY SNOW HAS ENDED ACROSS C/NE WI AS MID-LEVEL FRONTOGENETIC FORCING HAS WEAKENED. A WEAKENING DEFORMATION ZONE SNOW BAND ASSOCIATED WITH A VORT MAX WAS STILL ONGOING ACROSS PARTS OF NC/NE WI...BUT WAS BATTLING AN INFLUX OF DRY AIR AT THE SFC. A WEAK MID-LEVEL DRY SLOT HAD PUNCHED ACROSS PARTS OF THE FCST AREA...RESULTING IN PATCHY LGT FZRA OR FZDZ IN C/EC WI. WV IMAGERY SHOWED AN UPPER LEVEL LOW OVER SE SD...HEADING EAST TOWARD WISCONSIN. THE WINTER WX ADVISORY THAT WAS IN EFFECT FOR THE FAR NORTH WAS CANCELLED...AS DRY AIR NEVER ALLOWED SIGNIFICANT ACCUMS TO DEVELOP. SNOW AND SIGNIFICANT BLOWING SNOW HAD DIMINISHED ENOUGH TO WARRANT A DOWNGRADE OF THE WINTER STORM WARNINGS OVER THE REST OF THE FA THIS MORNING. WITH LINGERING SNOW...PATCHY FREEZING PCPN AND AREAS OF BLOWING/DRIFTING SNOW EXPECTED TO CONTINUE THROUGH THE MORNING...WINTER WEATHER ADVISORIES SEEMED TO BE THE BEST WAY TO GO. MOST OF THE WINTER WX ADVISORIES SHOULD BE ALLOWED TO EXPIRE AT MIDDAY...EXCEPT IN CENTRAL WI AND THE SOUTHERN FOX VALLEY. THE UPPER LEVEL LOW APPROACHING FROM THE NORTHERN PLAINS IS EXPECTED TO PASS TO OUR SOUTHWEST LATER TODAY INTO TONIGHT...WITH THE ASSOCIATED DEFORMATION ZONE CAUSING ANOTHER ROUND OF ACCUM SNOW OVER OUR SW COUNTIES. EXPECT ANOTHER 3-5 INCHES OF SNOW SOUTHWEST OF A LINE FROM MARSHFIELD TO CHILTON BY LATE TONIGHT...SO KEPT THE WINTER WX ADVISORIES IN EFFECT THERE UNTIL 06Z-09Z TONIGHT. LOOK FOR DECREASING CLOUDS ON TUESDAY AS HIGH PRESSURE BUILDS INTO THE RGN. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY... TUESDAY NIGHT SHOULD BE A TRANQUIL NIGHT AS HIGH PRESSURE WILL SLIDE ACROSS THE AREA. NEXT COLD FRONT WILL APPROACH FROM THE WEST ON WEDNESDAY. HAVE INCLUDED A SLIGHT CHANCE OF PRECIPITATION ACROSS THE WEST DURING THE AFTERNOON. FORECAST SOUNDINGS AND 850MB TEMPERATURES WOULD SUPPORT A RAIN SNOW MIX ACROSS CENTRAL WISCONSIN. FOR WEDNESDAY NIGHT... FRONT IS EXPECTED TO MOVE ACROSS THE AREA. AGAIN...PRECIPITATION TYPE MAY BE AN ISSUE WEDNESDAY EVENING BEFORE COLDER AIR WORKS IN LATER DURING THE NIGHT. GFS BUFKIT SOUNDINGS INDICATED AN ISOTHERMAL LAYER AROUND 0C WHICH WOULD SUPPORT LIQUID PRECIPITATION WHILE THE WRF BUFKIT SOUNDINGS INDICATED A WARM LAYER A DEGREE OR TWO ABOVE FREEZING. THINK PREDOMINATE PRECIPITATION TYPE WILL BE LIGHT SNOW...BUT BUFKIT SOUNDINGS AND THE OLD FORECASTER 1000/850MB AND 1000/700MB THICKNESS RULES WOULD SUPPORT A MIX. HAVE ADDED A CHANCE OF FREEZING RAIN FOR WEDNESDAY NIGHT SINCE SURFACE TEMPERATURES WILL BE BELOW FREEZING. FOR THURSDAY AND THURSDAY NIGHT...THE 12Z/FEB20 AND THE 00Z/FEB21 ECMWF HAS TRENDED FURTHER NORTH THAN THE GFS/CANADIAN MODEL. THIS MODEL HAS A BETTER TRACK RECORD WITH SYSTEM THIS FAR OUT. I ALSO THINK THE GFS WILL TREND FURTHER NORTH WITH TIMES BASED ON 850MB THERMAL GRADIENT. WILL HAVE A SMALL CHANCE OF SNOW WHICH MATCHES UP WELL WITH SURROUNDING OFFICES TO THE SOUTH AND WEST. WILL STILL HAVE A CHANCE OF SNOW OVER THE NORTH DUE TO LAKE EFFECT POTENTIAL. CONFIDENCE IS NOT HIGH FOR THIS TO OCCUR. FRIDAY SHOULD BE QUIET EXCEPT OVER THE FAR NORTH WHERE SOME LAKE EFFECT SNOW SHOWERS WILL OCCUR. NEXT FEATURE WILL AFFECT THE AREA ON SATURDAY. DETAILS STILL MURKY IF THIS SYSTEM WILL BE A MORE WIDESPREAD STRATIFORM EVENT PER ECMWF OR WILL BE MORE CONVECTIVE IN NATURE LIKE THE GFS WOULD SUGGEST. EITHER WAY...A SMALL POP IS WARRANTED FOR SATURDAY WITH A LINGER CHANCE INTO SATURDAY NIGHT. && .AVIATION...MVFR/IFR CONDITIONS EXPECTED ACROSS C/EC WI...WITH IMPROVEMENT TO VFR OVER FAR NC/NE WI TODAY. A MIX OF SNOW AND FZRA/FZDZ CAN BE EXPECTED FOR SEVERAL HOURS THIS MORNING... ACROSS MAINLY C/EC WI. SNOW IS EXPECTED TO INCREASE AGAIN ACROSS CENTRAL WISCONSIN AND THE SOUTHERN FOX VALLEY THIS AFTERNOON... AND CONTINUE INTO TONIGHT...AS AN UPPER LEVEL LOW APPROACHES. VSBYS OF A MILE OR LESS ARE PSBL SOUTH OF A LINE FROM MFI-OSH DURING THE LATE AFTERNOON AND EVENING HOURS. && .MARINE...HAVE CONTINUED THE GALE WARNING...BUT MOVED UP THE EXPIRATION TIME TO NOON. WILL NEED TO ISSUE A SMALL CRAFT ADVSY FOR THIS AFTERNOON INTO TONIGHT. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 3 AM CST TUESDAY FOR WIZ048>050. WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR WIZ018>022-031- 038>040-073-074. WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR WIZ030- 035>037-045. && KIECKBUSCH/ECKBERG
Hazardous weather outlook, Feb 21, 4:25 AM CST, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 425 AM CST MON FEB 21 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-221030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 425 AM CST MON FEB 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS TRAVEL CONDITIONS WILL PERSIST THIS MORNING AS IT WILL TAKE SOME TIME TO CLEAR AREA ROADS FROM THE HEAVY SNOWFALL OVER THE LAST 24 HOURS. ALSO...LIGHT SNOW AND FREEZING DRIZZLE AND AREAS OF BLOWING AND DRIFTING SNOW WILL ALSO CREATE SLICK TRAVEL CONDITIONS THIS MORNING. THE LIGHT SNOW...FREEZING DRIZZLE AND THE BLOWING AND DRIFTING SNOW SHOULD TAPER OFF BY LATE MORNING. HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE AGAIN LATER THIS AFTERNOON AND TONIGHT ACROSS PORTIONS OF CENTRAL AND NORTHEAST WISCONSIN... GENERALLY SOUTH AND WEST OF A MANITOWOC TO WAUSAU LINE. LIGHT SNOW WILL INCREASE AGAIN LATER THIS AFTERNOON AND CONTINUE INTO TONIGHT. SOME SPOTS COULD SEE AN ADDITIONAL 3 TO 5 INCHES ON TOP OF WHAT HAS ALREADY FALLEN DURING THE PAST 24 HOURS. BE SURE TO CHECK FOR THE LATEST SCHOOL CANCELLATIONS OR DELAYS. IF YOU ARE HEADING TO THE AIRPORT THIS MORNING...MAKE SURE TO CHECK THE STATUS OF YOUR FLIGHT BEFORE LEAVING HOME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE WEDNESDAY NIGHT. A MIX OF LIGHT SNOW OR LIGHT FREEZING RAIN ARE POSSIBLE WEDNESDAY NIGHT THAT COULD MAKE UNTREATED ROADS AND BRIDGES SLICK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT SNOWFALL TOTALS OR WIND GUSTS OVER 40 MPH THIS MORNING. SPOTTERS ARE ALSO REQUESTED TO REPORT ADDITIONAL SNOWFALL TOTALS LATER THIS AFTERNOON AND TONIGHT ACROSS PORTIONS OF CENTRAL AND NORTHEAST WISCONSIN. LMZ521-522-541>543-221030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 425 AM CST MON FEB 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE GALE WARNING THAT IS IN EFFECT EARLY THIS MORNING ACROSS THE NEAR SHORE WATERS OF LAKE MICHIGAN WILL LIKELY BE DOWNGRADED TO A SMALL CRAFT ADVISORY BY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. TSK/RE
In the hours before
Special weather statement, Feb 21, 6:47 AM CST, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 647 AM CST MON FEB 21 2011 WIZ018>021-030-031-035>037-045-211500- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD- PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...WAUTOMA 647 AM CST MON FEB 21 2011 ...MIXED PRECIPITATION AND BLOWING SNOW WILL CREATE TRAVEL PROBLEMS THIS MORNING... LINGERING LIGHT SNOW AND LIGHT FREEZING RAIN OR FREEZING DRIZZLE WILL CONTINUE ACROSS THE REGION THIS MORNING. ADDITIONAL SNOW OR ICE ACCUMULATIONS WILL BE MINOR. EAST WINDS GUSTING TO 30 TO 35 MPH WILL CAUSE BLOWING AND DRIFTING SNOW...ESPECIALLY ON ROADS THAT RUN NORTH AND SOUTH. TRAVEL CONDITIONS WILL BE HAZARDOUS FOR THOSE COMMUTING TO WORK OR SCHOOL THIS MORNING...SO MOTORISTS SHOULD USE EXTREME CAUTION. WIZ022-038>040-048>050-073-074-211500- DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 647 AM CST MON FEB 21 2011 ...MIXED PRECIPITATION AND BLOWING SNOW WILL CREATE TRAVEL PROBLEMS THIS MORNING... LINGERING LIGHT SNOW AND LIGHT FREEZING RAIN OR FREEZING DRIZZLE WILL CONTINUE ACROSS THE REGION THIS MORNING. ADDITIONAL SNOW OR ICE ACCUMULATIONS WILL BE MINOR. NORTHEAST WINDS GUSTING TO 30 TO 40 MPH WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW... ESPECIALLY ON ROADS THAT RUN NORTH AND SOUTH. TRAVEL CONDITIONS WILL BE HAZARDOUS FOR THOSE COMMUTING TO WORK OR SCHOOL THIS MORNING...SO MOTORISTS SHOULD USE EXTREME CAUTION. KIECKBUSCH
Local storm report, Feb 21, 7:19 AM CST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
719 AM CST MON FEB 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 AM HEAVY SNOW TIGERTON 44.73N 89.05W
02/21/2011 M8.9 INCH SHAWANO WI PUBLIC
&&
SACLocal storm report, Feb 21, 7:26 AM CST, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
726 AM CST MON FEB 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM HEAVY SNOW 3 ESE DE PERE 44.43N 87.99W
02/21/2011 M10.5 INCH BROWN WI NWS EMPLOYEE
LIGHT SNOW STILL FALLING.
&&
SACLocal storm report, Feb 21, 7:34 AM CST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
734 AM CST MON FEB 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 AM HEAVY SNOW WAUPACA 44.34N 89.06W
02/21/2011 M13.5 INCH WAUPACA WI TRAINED SPOTTER
STORM TOTAL.
&&
SACLocal storm report, Feb 21, 7:50 AM CST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
750 AM CST MON FEB 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 AM HEAVY SNOW 3 E DARBOY 44.23N 88.32W
02/21/2011 M12.0 INCH CALUMET WI PUBLIC
STORM TOTAL.
&&
SACLocal storm report, Feb 21, 8:09 AM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
809 AM CST MON FEB 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 AM HEAVY SNOW NEW LONDON 44.38N 88.75W
02/21/2011 M13.1 INCH WAUPACA WI TRAINED SPOTTER
STORM TOTAL.
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 4:41 AM CST | Winter Weather Advisory | GRB | Brown, Calumet, Door, Kewaunee, Langlade, Lincoln and 12 more | 18 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.